# SDR ASAA2021062235255

- Difficulty date: June 22, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 65,127 hours, 25,974 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U12
- Condition: Cracked
- Location: Bs 312-328 Rbl32
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA INTERCOSTAL AT RBL 32 STA 312 TO 328 IS CRACKED. GROUNDED - YES. REMOVED AND REPLACED INTERCOSTAL AT RBL 32 STA 312 TO 328 IAW BOEING 737-900 SRM 51-40-02-0G-0.
